# SDR SWAA2021122154138

- Difficulty date: December 17, 2021
- Submitted: April 27, 2022
- Operation: Air carrier
- Aircraft: N776WN
- Make and model: Boeing 737
- Aircraft serial: 30591
- Aircraft time: 68,765 hours, 40,619 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: None
- Condition: Inoperative
- Location: L1 Door
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

SUPPLEMENTAL INFORMATION: CUSTOMER WALK - EMERGENCY EXIT LIGHT ABOVE L1 DOOR HAS SEVERAL BULBS INOP ; / [01] RELAMPED SEVERAL BULBS ABOVE L1 DOOR EMERGENCY EXIT LIGHT AS PER REF B737 AMM 33-51-01-960-801. TEST OK.; [02] VERIFIED STEP1.
